Alert archive / Georgia / Flash Flood Watches in 2013

Flash Flood Watch 5, NWS Atlanta, GA

July 10, 20137 counties in Georgia

NWS Atlanta, GA issued this flash flood watch at Jul 10, 2013, 3:51 AM EDT for 7 counties in Georgia. It took effect at Jul 10, 2013, 2:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 10, 2013, 3:51 AM EDT (07:51 UTC)
In effect from
Jul 10, 2013, 2:00 PM EDT
Expired
Jul 11, 2013, 2:00 AM EDT
In force
12 hr
Issued by
NWS Atlanta, GA
Flood severity
None

Counties Banks County, GA, Clarke County, GA, Hall County, GA, Jackson County, GA, Madison County, GA, Oglethorpe County, GA, Wilkes County, GA

The radar

The Greer radar (KGSP), 135 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1342 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WGUS62 KFFC 100751
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT WED JUL 10 2013

GAZ023>025-027-036-038-039-101600-
/O.NEW.KFFC.FF.A.0005.130710T1800Z-130711T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALL-BANKS-JACKSON-MADISON-CLARKE-OGLETHORPE-WILKES-
INCLUDING THE CITIES OF...GAINESVILLE...ATHENS
351 AM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL GEORGIA...NORTH 
  CENTRAL GEORGIA AND NORTHEAST GEORGIA. 

* FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT

* OVER THE PAST COUPLE OF DAYS...PORTIONS OF EAST CENTRAL GEORGIA
  HAVE RECEIVED UPWARDS OF 3 TO 4 INCHES OF RAIN FROM REPEATED
  THUNDERSTORMS WITH HEAVY RAIN. WHILE SOILS ARE SATURATED ACROSS
  ALL OF NORTH GEORGIA...SOILS ARE PARTICULARLY WET IN THE WATCH
  AREA. IN LOCALIZED AREAS WITHIN THE WATCH...IT WILL TAKE LESS
  THAN AN INCH OF ADDITIONAL RAIN TO PRODUCE FLASH FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY
DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD
WARNINGS BE ISSUED.

&&

$$
1 follow-up statement
154 
WGUS62 KFFC 101921
FFAFFC

FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT WED JUL 10 2013

GAZ023>025-027-036-038-039-110600-
/O.CON.KFFC.FF.A.0005.000000T0000Z-130711T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALL-BANKS-JACKSON-MADISON-CLARKE-OGLETHORPE-WILKES-
INCLUDING THE CITIES OF...GAINESVILLE...ATHENS
321 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA AND 
  NORTHEAST GEORGIA. 

* UNTIL 2 AM EDT THURSDAY

* OVER THE PAST COUPLE OF DAYS...PORTIONS OF EAST CENTRAL 
  GEORGIA HAVE RECEIVED UPWARDS OF 3 TO 4 INCHES OF RAIN FROM 
  REPEATED THUNDERSTORMS WITH HEAVY RAIN. WHILE SOILS ARE 
  SATURATED ACROSS ALL OF NORTH GEORGIA...SOILS ARE PARTICULARLY 
  WET IN THE WATCH AREA. IN LOCALIZED AREAS WITHIN THE WATCH...
  IT WILL TAKE LESS THAN AN INCH OF ADDITIONAL RAIN TO PRODUCE 
  FLASH FLOODING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood watch went out at Jul 10, 1:35 AM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 10, 1:35 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 AM EDT WED JUL 10 2013

.PREV DISCUSSION... /ISSUED 1053 PM EDT TUE JUL 9 2013/

UPDATE...
CONVECTION IS ONGOING ACROSS EASTERN PORTIONS OF THE CWA. MODELS
SUGGEST THAT THIS SHOULD END IN THE NEXT 2 TO 5 HOURS. SOME OF
THESE STORMS HAVE BEEN SLOW AND PRODUCING A LOT OF RAIN. THEY WILL
NEED TO BE MONITORED FOR POTENTIAL FLOODING...THIS IS ESPECIALLY
TRUE FOR THE NEXT 2 HOURS IN ATHENS. OTHER THAN THAT...DID A QUICK
UPDATE TO THE POPS FOR TOMORROW AS HIRES GUIDANCE SUGGESTS
DEVELOPMENT WILL START ACROSS NORTH GEORGIA. DECIDED THE TREND
HIGHER WITH THE POPS IN THE NORTH MOUNTAINS AND THEN SLOWLY BRING
THEM UP IN THE METRO TOWARDS THE EVENING. OTHERWISE NO OTHER
CHANGES WERE MADE TO THE FORECAST.

ARG

PREV DISCUSSION... /ISSUED 754 PM EDT TUE JUL 9 2013/

PREV DISCUSSION... /ISSUED 348 PM EDT TUE JUL 9 2013/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS THE STATE THIS AFTERNOON. THE MAIN AREA OF SHOWERS APPEAR TO
BE FORMING ALONG A BOUNDARY ASSOCIATED WITH THE OLD MOISTURE PLUME
THAT WAS OVER THE REGION FOR THE PAST WEEK. THERE IS NOT AS MUCH
TROPICAL MOISTURE IN THE ATMOSPHERE SO THESE SHOWER ARE NOT PUMPING OUT
AS MUCH PRECIP AS WE HAVE SEEN AS OF LATE. THESE SHOWERS ARE MORE
DIURNALLY DRIVEN ALSO AND SHOULD BEGIN TO DIMINISH BY 03-05Z. THE
CURRENT FORECAST MODELS ARE IN GOOD AGREEMENT IN THE SHORT TERM
SHOWING A WEAK BERMUDA LIKE RIDGE OVER THE SOUTHEASTERN STATES...AND
THE WEAK BOUNDARY STAYING FAIRLY STATIONARY THROUGH WEDNESDAY
NIGHT. WITH INSTABILITIES PEEKING AROUND 18Z... SHOULD SEE MORE
SCATTERED DIURNALLY DRIVEN CONVECTION AGAIN WEDNESDAY AFTERNOON
AND EVENING. MODEL QPF NUMBERS ARE SHOWING AROUND 0.25 TO 0.50
INCH OF ADDITIONAL PRECIP ACROSS THE AREA THROUGH THE SHORT
TERM... WITH ISOLATED HIGHER AMOUNTS LIKELY UNDER THE STRONGER
AFTERNOON AND EVENING STORMS.

01

LONG TERM /THURSDAY THROUGH TUESDAY/...
NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST. LONG RANGE
MODELS CONTINUE TO SHOW A FRONTAL BOUNDARY SAGGING INTO NORTH GA
LATE ON THURSDAY THEN STALLING ACROSS CENTRAL GA ON FRIDAY. EXPECT
INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD
OF THE FRONT... WITH FLOODING BEING THE MAIN THREAT DUE TO GROUNDS
BEING ALREADY VERY SATURATED. THERE IS MUCH UNCERTAINTY IN THE
MODELS ON JUST WHAT AFFECT THIS FRONTAL SYSTEM AND TRAILING RIDGE
OF HIGH PRESSURE WILL HAVE ON T.S. CHANTAL THAT IS FORECASTED TO
MOVE NORTH AND JUST EAST OF FLORIDA OVER THE WEEKEND. ALL INTERESTS
IN GA ARE ADVISED TO MONITOR THE FORECAST FOR T.S. CHANTAL OVER
THE WEEKEND. /39

PREV LONG TERM DISCUSSION... /ISSUED 332 AM EDT TUE JUL 9 2013/

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
BROAD 500MB RIDGE ACROSS THE EASTERN THIRD OF THE US WILL BEGIN TO
DIG SOUTH ACROSS THE SE STATES ON THURSDAY AND SHOULD CONTINUE ALONG
THE EASTERN SEABOARD THROUGH THE WEEKEND.

AT THE SURFACE...A FRONTAL BOUNDARY STRETCHING FROM THE THE EASTERN
GREAT LAKES BACK THROUGH THE MID MISSISSIPPI RIVER VALLEY WILL BEGIN
TO SINK SOUTHWARD ACROSS THE AREA LATE THURSDAY INTO FRIDAY. THE
WEAK FRONT SHOULD BECOME STATIONARY ACROSS CENTRAL/SOUTHERN AREAS OF
THE CWFA THROUGH EARLY SATURDAY BEFORE WASHING OUT BY EARLY SUNDAY.

EXPECT CONVECTION TO FOCUS ALONG AND AHEAD OF THE FRONTAL BOUNDARY
FOR THE LATTER PART OF THE WEEK. FOR THURSDAY...THE BEST CHANCE OF
POPS SHOULD BE IN NORTHERN GA...JUST ALONG AND AHEAD OF THE FRONT.
THE CONVECTION SHOULD SHIFT SOUTH ACROSS ON FRIDAY ACROSS THE
CENTRAL AND SOUTHERN CWFA.

WITH THE LONG-WAVE TROUGH ACROSS THE REGION THROUGH THE
WEEKEND...TEMPS ARE EXPECTED AT OR SLIGHTLY BELOW NORMAL FOR THIS
TIME OF YEAR.

FORECAST FOR EARLY NEXT WEEK WILL DEPEND HEAVILY UPON WHERE CHANTAL
TRACKS. IF THE CURRENT TRACK HOLDS...THERE IS POTENTIAL FOR
ADDITIONAL HEAVY RAINFALL ACROSS PORTIONS OF GA. PLEASE REFER TO THE
LATEST TRACK FORECASTS ISSUED BY THE NHC.

NLISTEMAA

&&

.AVIATION...
06Z UPDATE...
MAINLY VFR AT TAF TIME...BUT EXPECT AT LEAST SOME MVFR TO
POTENTIALLY IFR CIGS TO DEVELOP AROUND SUNRISE. MORE AT AHN AND
POSSIBLY MCN THAN OTHER SITES...BUT CANNOT RULE OUT BRIEF LOW CIGS
AT METRO TAFS. EXPECT INCREASING COVERAGE OF CONVECTION ESPECIALLY
NORTH TODAY SO HAVE KEPT TREND OF PROB30 AT 19Z...BUT ADDED
PREVAILING SHRA FOR THIS AFTERNOON AS WELL. FOR NOW KEPT
CONDITIONS VFR OVERNIGHT BUT DEPENDING ON WHO GETS RAIN THAT MIGHT
HAVE TO BE ADDED OVERNIGHT. GENERALLY SW WINDS THROUGH THE
PERIOD...LIGHT OVERNIGHT AND 3-7KT DURING THE DAY EXCEPT OF COURSE
IN THUNDERSTORMS.

//ATL CONFIDENCE...06Z UPDATE...
HIGH ON WINDS.
MEDIUM ON ALL OTHER ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          89  70  87  71 /  70  50  70  30
ATLANTA         88  71  86  71 /  70  50  70  30
BLAIRSVILLE     85  67  82  66 /  70  60  70  30
CARTERSVILLE    88  71  87  70 /  70  60  70  30
COLUMBUS        90  73  88  73 /  60  50  70  40
GAINESVILLE     87  71  85  70 /  70  60  70  30
MACON           90  71  89  72 /  40  40  70  40
ROME            89  71  88  71 /  70  60  60  30
PEACHTREE CITY  88  70  87  71 /  70  50  70  30
VIDALIA         91  73  89  73 /  30  30  70  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 9, 2:18 PM EDT, 13 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EDT TUE JUL 9 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
218 PM EDT TUE JUL 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AMPLE MOISTURE AND DAYTIME HEATING WILL RESULT IN SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE STATE THIS AFTERNOON AND EVENING. THE
GROUND IS SATURATED AND ADDITIONAL HEAVY RAIN COULD LEAD TO FLOODING
OR FLASH FLOODING. RESIDENTS ARE URGED NOT TO LET THEIR GUARD DOWN
DURING THIS PROLONGED CONVECTIVE LOCALLY HEAVY RAINFALL PERIOD.

WEATHER HAZARDS EXPECTED...

PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL THIS AFTERNOON AND
EVENING MAY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING.
RAINFALL AMOUNTS AVERAGING AROUND HALF AN INCH CAN BE EXPECTED
ACROSS THE AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WHILE THIS
AMOUNT OF RAIN IS NOT PARTICULARLY HIGH... SOILS ARE EXTREMELY
SATURATED AND RIVER LEVELS ARE HIGH...THUS IT WILL NOT TAKE MUCH TO
PRODUCE ADDITIONAL FLOODING.

THUNDERSTORMS WILL PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO
UP TO 40 MPH. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO
DOWN TREES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ALTHOUGH THE RAINFALL THROUGH THE WEEK AND INTO THIS WEEKEND WILL
NOT BE AS PROLONGED OR WIDESPREAD AS WHAT WE SAW LAST WEEK...THERE
WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN SHOWERS AND
THUNDERSTORMS. THIS IS ESPECIALLY THE CASE THURSDAY AND FRIDAY AS
A FRONT MOVES INTO THE STATE. NORTH GEORGIA WILL AGAIN HAVE THE
BEST CHANCES FOR ADDITIONAL RAINFALL AND THERE IS SOME CONCERN
THAT ACCUMULATING HIGH RAINFALL TOTALS MAY LEAD TO MORE
SIGNIFICANT FLOODING ACROSS THE AREA. PERSONS PLANNING OUTDOOR
ACTIVITIES FOR THE NEXT SEVERAL DAYS SHOULD MONITOR THE LATEST
FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 9, 10:51 PM EDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 PM EDT TUE JUL 9 2013

GAZ025-027-036>038-100330-
1051 PM EDT TUE JUL 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN OGLETHORPE...
OCONEE...MADISON...CLARKE AND JACKSON COUNTIES UNTIL 1130 PM EDT...

AT 1050 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ATHENS...MOVING EAST AT 15 MPH.

IN ADDITION TO THE HEAVY RAIN...LIGHTNING DETECTION SYSTEMS INDICATE
NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS
OGLETHORPE...OCONEE...MADISON...CLARKE AND JACKSON
COUNTIES...INCLUDING AREAS AROUND SANFORD...CENTER...BEECHWOOD
HILLS...STATE BOTANICAL GARDEN OF GEORGIA...JAMES HOLLAND YOUTH
SPORTS COMPLEX...SANDY CREEK RECREATION AREA...WHITEHALL...OCONEE
HEIGHTS...BARRETTS
MILL...ATHENS...BISHOP...WATKINSVILLE...NEESE...BARNETT SHOALS AND
HULL. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.

&&

LAT...LON 3407 8315 3377 8324 3381 8346 3389 8347
      3409 8342
TIME...MOT...LOC 0251Z 275DEG 11KT 3397 8335
Local storm report, Jul 9, 11:13 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 PM EDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     ATHENS                  33.96N 83.38W
07/09/2013                   CLARKE             GA   LAW ENFORCEMENT

            ATHENS-CLARKE POLICE RELAYED A REPORT OF A TREE DOWN ON A
            HOUSE ALONG WITH SEVERAL POWERPOLES AS WELL.

&&

AGIBBS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:51 PM EDTSpecial Weather StatementFFCClarke, Oconee39 min
Jul 10, 12:31 AM EDTFlash Flood WarningFFCWilkes6 hr
Jul 10, 9:07 AM EDTSpecial Weather StatementFFCPulaski23 min
Jul 10, 9:30 AM EDTSpecial Weather StatementFFCPulaski30 min
Jul 10, 9:43 AM EDTSpecial Weather StatementFFCDodge47 min
Jul 10, 10:00 AM EDTSpecial Weather StatementFFCBleckley, Pulaski60 min
Jul 10, 10:34 AM EDTFlash Flood WarningFFCHouston, Pulaski6 hr
Jul 10, 10:51 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee36 hr
Jul 10, 11:04 AM EDTSpecial Weather StatementFFCLaurens56 min
Jul 10, 12:08 PM EDTSpecial Weather StatementFFCDeKalb37 min
Jul 10, 1:30 PM EDTSpecial Weather StatementFFCMurray, Whitfield45 min
Jul 10, 1:36 PM EDTFlash Flood WarningFFCDeKalb6 hr
Jul 10, 1:43 PM EDTSpecial Weather StatementFFCPike32 min
Jul 10, 1:46 PM EDTSpecial Weather StatementFFCHeard29 min
Jul 10, 1:50 PM EDTSpecial Weather StatementFFCBartow, Gordon40 min
Jul 10, 2:15 PM EDTSpecial Weather StatementFFCDawson30 min
Jul 10, 2:22 PM EDTSpecial Weather StatementFFCLumpkin23 min
Jul 10, 2:25 PM EDTSpecial Weather StatementFFCLamar, Pike, Talbot, Upson50 min
Jul 10, 2:42 PM EDTSpecial Weather StatementFFCHarris33 min
Jul 10, 2:48 PM EDTSpecial Weather StatementFFCDawson42 min
Jul 10, 3:02 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk43 min
Jul 10, 3:05 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster40 min
Jul 10, 3:35 PM EDTSpecial Weather StatementFFCPaulding25 min
Jul 10, 3:51 PM EDTSpecial Weather StatementFFCCobb24 min
Jul 10, 4:03 PM EDTSpecial Weather StatementFFCMuscogee27 min
Jul 10, 4:23 PM EDTSpecial Weather StatementFFCCherokee37 min
Jul 10, 4:27 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee48 min
Jul 10, 4:28 PM EDTSevere Thunderstorm WarningFFCJackson47 min
Jul 10, 4:51 PM EDTSpecial Weather StatementFFCCherokee24 min
Jul 10, 4:53 PM EDTSpecial Weather StatementFFCMarion, Schley52 min
Jul 10, 4:57 PM EDTSevere Thunderstorm WarningFFCCherokee, Fulton48 min
Jul 10, 5:48 PM EDTSevere Thunderstorm WarningFFCClarke42 min
Jul 10, 6:00 PM EDTFlash Flood WarningFFCClarke, Oconee4 hr
Jul 10, 6:55 PM EDTSpecial Weather StatementFFCHenry, Rockdale50 min
Jul 10, 7:09 PM EDTSevere Thunderstorm WarningFFCClayton, Henry36 min
Jul 10, 7:42 PM EDTSpecial Weather StatementFFCCatoosa, Dade48 min
Jul 10, 7:47 PM EDTSpecial Weather StatementFFCHenry, Newton, Walton43 min

Nearby

Flash Flood Watches in Georgia, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.